My doctor has made me think that I must stay on quetiapine for at least 6 months once I have started on it ,is this true?
Emilycaro; i agree with Kasm.here you have to be on it for a while And you should not take and go off of a medication the doctor wants you on with out there knowing if there is a reason your trying to get off of it see your doctor first. But i would stay with the plan first then see what happens.. Chuck1957
Hi, emily! I'm in agreement with eveyone. Though I started feeling better sooner, I didn't really feel completely settled for quite a few months.
I'd follow doctor's orders in your case, but if, after 3-4mos or so you're feeling no difference at all you'd be able to wean off or wean while starting a new medication.
Personally, I love the stuff! It's the only medication that's really helped me.
Best wishes, WCV
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2012 • 3 answers
Posted 24 Jul 2013 • 3 answers
Posted 19 Dec 2013 • 5 answers
Posted 18 Dec 2014 • 4 answers
Posted 26 Nov 2015 • 3 answers